It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Registration/Membership/Site Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2012, 03:57 AM   #1
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,144
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
*** in certain words

Why are the letters a-l-l suddenly being asterisked in every word where they appear together? It is making things very difficult to read!

Thanks!

 
Old 10-25-2012, 04:01 AM   #2
Moderator
 
Join Date: Aug 2011
Posts: 33
mod85 HB Usermod85 HB Usermod85 HB User
Re: *** in certain words

The webmasters have been notified and hopefully it will be corrected soon!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (49), moderator2 (26), ms_mod (16), CaliGirl (4), Laura B (1), efang (1), jenj770 (1), MyHappy (1), tinknocker (1), Myshkin (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!